# SDR 96ZZZX5150

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5314J
- Make and model: Cessna 550
- Aircraft serial: 5500663
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: 24540200
- Condition: Overtorque
- Location: Acm
- Part time: 2,339 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE TO ACM, COUPLING (V-BAND CLAMP) WAS FOUND SEVERELY OVERTORQUED ALMOST TO THE POINT OF FAILURE.  CLAMP WAS REPLACED USING CORRECT TORQUE, OPS CHECK GOOD.  SUBMITTER RECOMMENDS MAINTENANCE PERSONNEL ADHERE TO PROPER CLAMP TORQUE PROCEDURES ESPECIALLY CLAMPS USED ON EXHAUST SYSTEMS.  THIS CLAMP WAS USED ON A PRESSURIZATION DUCT AND COULD HAVE CAUSED PRESSURE LOSS HAD IT FAILED.
